Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 879, NWS Norman, OK

October 6, 2016Clay County, Wichita County, Texas; Cotton County, Jefferson County, Stephens County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 6, 2016, 8:28 PM CDT for Clay County, Wichita County, Texas; Cotton County, Jefferson County, Stephens County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2016, 8:28 PM CDT (01:28 UTC)
Expired
Oct 6, 2016, 9:15 PM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Cotton County, OK, Jefferson County, OK, Stephens County, OK, Clay County, TX, Wichita County, TX

The radar

The Altus AFB radar (KFDR), 51 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 2:31 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2423 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted.

551 
WUUS54 KOUN 070128
SVROUN
OKC033-067-137-TXC077-485-070215-
/O.NEW.KOUN.SV.W.0879.161007T0128Z-161007T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
828 PM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
  WESTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHWESTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
  NORTHEASTERN WICHITA COUNTY IN NORTHERN TEXAS...
  NORTHERN CLAY COUNTY IN NORTHERN TEXAS...

* UNTIL 915 PM CDT

* AT 827 PM CDT...THE LEADING EDGE OF A LARGE SEVERE THUNDERSTORM
  EXTENDED FROM 5 MILES NORTHEAST OF COOKIETOWN TO 6 MILES NORTH OF
  DEAN...MOVING EAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTHERN WICHITA FALLS...BURKBURNETT...WALTERS...WAURIKA...
  COMANCHE...TEMPLE...RYAN...PETROLIA...BYERS...DEAN...RANDLETT...
  TERRAL...DEVOL...HASTINGS...ADDINGTON...SUGDEN...COOKIETOWN...
  CORUM...WAURIKA LAKE AND SHEPPARD AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3400 9862 3416 9863 3416 9861 3433 9861
      3433 9864 3441 9865 3444 9791 3389 9791
TIME...MOT...LOC 0127Z 265DEG 25KT 3433 9839 3403 9839 

HAIL...1.50IN
WIND...60MPH
 
$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 6:29 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Oct 6, 6:29 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Norman OK
629 PM CDT THU OCT 6 2016

.DISCUSSION...
The 00Z aviation discussion follows....

&&

.AVIATION...
At 23Z a strong cold front was just entering the northwest corner
of Oklahoma (east of the Panhandle), approaching KGAG and KWWR.
Strong north winds will follow this front as it moves swiftly
south across Oklahoma and north Texas this evening and after
midnight tonight. In addition, scattered severe TSRA will precede
the front this evening, while a nearly solid line of TSRA is
expected near/behind the front as it advances southeast this
evening. TSRA/SHRA will gradually clear from north to south late
this evening through tomorrow morning. By Friday afternoon, all
our Oklahoma sites should be wide open VFR, and the north wind
will begin to diminish slowly. KSPS will be the last to
clear...probably Friday evening.

CmS
&&

.PREV DISCUSSION... /issued 248 PM CDT THU OCT 6 2016/

DISCUSSION...
A few storms have formed this afternoon near the Kansas and Oklahoma
border along and north of an outflow boundary. Farther west, a
few weak radar returns in western Oklahoma are associated
with increasing cloud cover & along an 9-85h moisture gradient.
Several HRRR runs develop storms across southwest/west central
Oklahoma this afternoon with increasing coverage as storms move
eastward through the early evening. Additional storms are expected
to form along a cold front in northwest/north central Oklahoma by
early evening.

35-40 kts of deep layer shear and moderate to high instability should
result in several severe storms, with the best chance during the
late afternoon and early evening. The best tornado
potential appears to be across far north central Oklahoma/southern
Kansas along and near a retreating outflow boundary (back winds &
lower LCL).

Storms will continue to form along a cold front during the evening
and overnight with a risk of hail and damaging winds. Showers
and storms may linger for several hours behind the surface front
as elevated instability will be around 500 J/KG.

Showers and storms will clear southern Oklahoma and north Texas by
mid to late Friday morning.

Showers and thunderstorm chances will increase Sunday into Monday
as a trough lifts across the central Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  50  65  45  73 /  80   0   0   0
Hobart OK         51  65  44  72 /  70  10   0   0
Wichita Falls TX  55  67  48  75 /  90  30   0   0
Gage OK           44  66  40  75 /  10   0   0   0
Ponca City OK     48  66  40  74 /  80   0   0   0
Durant OK         60  70  53  79 /  90  30   0   0

&&

.OUN Watches/Warnings/Advisories...
OK...Flood Watch until midnight CDT tonight for OKZ007-008-012-013-
     020.

TX...None.
&&

06/23/23
Hazardous weather outlook, Oct 6, 11:46 AM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1146 AM CDT THU OCT 6 2016

OKZ004>048-050>052-TXZ083>090-071700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1146 AM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
NORTHERN INTO CENTRAL AND SOUTHWEST OKLAHOMA AS WELL AS A PORTION
OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND TONIGHT.

LOCATION...
THE SLIGHT RISK COVERS LOCATIONS SOUTH OF A LINE FROM ALVA...
TO CHEYENNE AND NORTH OF A LINE FROM CROWELL AND WICHITA FALLS
TEXAS... TO PAULS VALLEY AND SEMINOLE OKLAHOMA. THIS INCLUDES
PLACES LIKE OKLAHOMA CITY METRO... LAWTON... CLINTON... AND ENID.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM.

IMPACTS...
THE MAIN IMPACTS WILL BE HAIL TO THE SIZE OF GOLF BALLS...
DAMAGING WIND GUSTS TO 70 MPH AND FREQUENT CLOUD TO GROUND
LIGHTNING. A LOW RISK OF A TORNADO OR TWO WILL ALSO BE POSSIBLE...
IN PARTS OF NORTH CENTRAL OKLAHOMA FROM 4 PM TO 9 PM. HEAVY RAIN
AND FLOODING WILL ALSO BE A CONCERN.

DISCUSSION...
ADDITIONAL THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT
AS A COLD FRONT MOVES ACROSS THE REGION. STORMS ARE EXPECTED TO
INITIALLY DEVELOP AHEAD OF THE FRONT IN PARTS OF WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS THEN BECOMING MORE WIDESPREAD AND
SHIFTING SOUTHEAST AS THE COLD FRONT MOVES ACROSS THE REGION.

SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN CONCERNS. THERE COULD ALSO BE A BRIEF
PERIOD OF TIME LATE THIS AFTERNOON AND EVENING OF A LOW RISK FOR
A TORNADO OR TWO WHEN STORMS COULD INITIALLY BE INDIVIDUAL
SUPERCELLS BEFORE EVOLVING INTO LINE SEGMENTS. THE HIGHEST
POTENTIAL FOR THIS WILL BE IN PARTS OF NORTH CENTRAL OKLAHOMA.

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO EARLY FRIDAY BUT THE
POTENTIAL FOR SEVERE STORMS WILL DECREASE OVERNIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

.HEAVY RAIN...
IN ADDITION TO THE SEVERE STORMS... HEAVY RAIN LEADING TO FLOODING
WILL BE A CONCERN... ESPECIALLY IN PARTS OF NORTH CENTRAL OKLAHOMA
WHICH RECEIVED SEVERAL INCHES OF RAIN THIS MORNING. A FLOOD WATCH
IS IN EFFECT FOR LATE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS SOUTHERN OKLAHOMA
AND NORTH TEXAS FRIDAY MORNING. SEVERE WEATHER IS NOT EXPECTED.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN OKLAHOMA
SUNDAY AND MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Oct 6, 7:15 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT THU OCT 6 2016

OKZ014>016-070045-
ROGER MILLS OK-CUSTER OK-DEWEY OK-
715 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROGER MILLS...
NORTHWESTERN CUSTER AND DEWEY COUNTIES UNTIL 745 PM CDT...

AT 711 PM CDT...A COLD FRONT EXTENDED ALONG A LINE EXTENDING FROM 3
MILES WEST OF SEILING TO 3 MILES NORTH OF LEEDEY TO 5 MILES
NORTHEAST OF REYDON...EAST-SOUTHEAST AT 25 MPH. THUNDERSTORMS WILL
BE SEEN NEAR THIS FRONT BUT ARE CURRENTLY BELOW SEVERE LEVELS.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER AND HEAVY RAIN...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...TALOGA...SEILING...LEEDEY...REYDON...CAMARGO...
STRONG CITY...PUTNAM...ANGORA...ROLL...CESTOS...MOOREWOOD...
NORTHWESTERN CANTON LAKE AND HUCMAC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3573 9999 3591 9944 3616 9927 3616 9864
      3612 9864 3575 9909 3550 10000
TIME...MOT...LOC 0011Z 273DEG 14KT 3617 9898 3591 9936 3571 9986

11
Special weather statement, Oct 6, 7:19 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT THU OCT 6 2016

OKZ034-070045-
GREER OK-
719 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREER COUNTY UNTIL 745 PM
CDT...

AT 717 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
MANGUM...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
MANGUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3477 9972 3490 9972 3501 9948 3482 9939
TIME...MOT...LOC 0017Z 246DEG 21KT 3484 9967

11
Special weather statement, Oct 6, 7:22 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CDT THU OCT 6 2016

OKZ015-070045-
DEWEY OK-
722 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEWEY COUNTY UNTIL
745 PM CDT...

AT 720 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
OAKWOOD...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN CANTON LAKE AND HUCMAC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3616 9864 3589 9875 3593 9893 3616 9883
TIME...MOT...LOC 0020Z 213DEG 20KT 3596 9882

11
Local storm report, Oct 6, 7:48 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND GST     7 NE ELECTRA            34.10N 98.83W
10/06/2016  M62 MPH          WICHITA            TX   AMATEUR RADIO

            MEASURED

&&

JPIKE
Special weather statement, Oct 6, 7:48 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CDT THU OCT 6 2016

OKZ014>016-070130-
ROGER MILLS OK-CUSTER OK-DEWEY OK-
748 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...NORTHWESTERN CUSTER
AND WESTERN DEWEY COUNTIES UNTIL 830 PM CDT...

AT 746 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTH OF CESTOS TO 6 MILES EAST OF STRONG CITY TO NEAR
REYDON...MOVING SOUTHEAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
HAIL THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...TALOGA...SEILING...HAMMON...LEEDEY...BUTLER...REYDON...CAMARGO...
STRONG CITY...PUTNAM...ANGORA...ROLL...CESTOS...MOOREWOOD...FOSS RESERVOIR
AND DEMPSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3575 10000 3586 9948 3616 9916 3615 9880
      3562 9906 3547 10000
TIME...MOT...LOC 0046Z 290DEG 15KT 3606 9907 3570 9950 3565 9994

11
Special weather statement, Oct 6, 8:15 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT THU OCT 6 2016

OKZ011-015-017-070145-
BLAINE OK-MAJOR OK-DEWEY OK-
815 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...SOUTH
CENTRAL MAJOR AND NORTHEASTERN DEWEY COUNTIES UNTIL 845 PM CDT...

AT 814 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EASTERN CANTON
LAKE...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...OKEENE...CANTON...LONGDALE...CANTON LAKE...SOUTHARD AND
HOMESTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3600 9861 3615 9872 3633 9845 3610 9828
TIME...MOT...LOC 0114Z 240DEG 13KT 3612 9859

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 7:10 PM CDTAreal Flood AdvisoryOUNHardeman, Wilbarger3 hr
Oct 6, 7:13 PM CDTSevere Thunderstorm WarningOUNHardeman32 min
Oct 6, 7:39 PM CDTFlash Flood WarningOUNHardeman3 hr
Oct 6, 7:44 PM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita, Wilbarger46 min
Oct 6, 8:10 PM CDTSevere Thunderstorm WarningOUNHardeman50 min
Oct 6, 8:47 PM CDTSevere Thunderstorm WarningOUNArcher, Wichita28 min
Oct 6, 8:53 PM CDTSevere Thunderstorm WarningOUNHardeman39 min
Oct 6, 9:11 PM CDTSevere Thunderstorm WarningOUNClay49 min
Oct 6, 10:20 PM CDTSpecial Weather StatementOUNArcher, Clay25 min
Oct 6, 10:36 PM CDTSpecial Weather StatementOUNWilbarger24 min
Oct 6, 10:39 PM CDTSevere Thunderstorm WarningOUNArcher, Clay51 min
Oct 6, 10:57 PM CDTSpecial Weather StatementOUNWichita33 min
Oct 6, 11:27 PM CDTSevere Thunderstorm WarningOUNClay48 min
Oct 6, 11:29 PM CDTAreal Flood AdvisoryOUNFoard, Hardeman, Wilbarger3 hr
Oct 6, 11:30 PM CDTSpecial Weather StatementOUNArcher, Wichita45 min
Oct 6, 11:35 PM CDTFlash Flood WarningOUNHardeman3 hr
Oct 7, 12:17 AM CDTSpecial Weather StatementOUNArcher, Baylor, Clay, Foard, Hardeman, Wichita and 1 more58 min
Oct 7, 12:19 AM CDTFlash Flood WarningOUNHardeman, Wilbarger3 hr
Oct 7, 1:20 AM CDTSpecial Weather StatementOUNArcher25 min
Oct 6, 7:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods50 min
Oct 6, 7:15 PM CDTSpecial Weather StatementOUNDewey, Roger Mills30 min
Oct 6, 7:19 PM CDTSpecial Weather StatementOUNGreer26 min
Oct 6, 7:22 PM CDTSpecial Weather StatementOUNDewey23 min
Oct 6, 7:31 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble, Payne59 min
Oct 6, 7:35 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major40 min
Oct 6, 7:48 PM CDTSpecial Weather StatementOUNDewey, Roger Mills42 min
Oct 6, 7:58 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills47 min
Oct 6, 8:15 PM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble3 hr
Oct 6, 8:15 PM CDTSpecial Weather StatementOUNMajor30 min
Oct 6, 8:35 PM CDTSpecial Weather StatementOUNBlaine25 min
Oct 6, 8:44 PM CDTSpecial Weather StatementOUNCuster31 min
Oct 6, 8:51 PM CDTSpecial Weather StatementOUNCaddo, Grady24 min
Oct 6, 9:02 PM CDTFlash Flood WarningOUNHarmon3 hr
Oct 6, 9:02 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher28 min
Oct 6, 9:21 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Lincoln, Oklahoma, Payne24 min
Oct 6, 9:30 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher, Logan30 min
Oct 6, 9:33 PM CDTSpecial Weather StatementOUNJackson27 min
Oct 6, 9:45 PM CDTSpecial Weather StatementOUNOklahoma30 min
Oct 6, 9:52 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma38 min
Oct 6, 9:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens46 min
Oct 6, 10:04 PM CDTSpecial Weather StatementOUNLogan, Noble, Payne41 min
Oct 6, 10:27 PM CDTFlash Flood WarningOUNJackson4 hr
Oct 6, 10:30 PM CDTSpecial Weather StatementOUNLincoln, Payne30 min
Oct 6, 10:36 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Oct 7, 2:12 PM CDTFrost AdvisoryOUNAlfalfa, Ellis, Harper, Woods, Woodward19 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.